MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during an emergency care procedure, using a glidescope core 15-inch monitor, the connection with the cable and laryngoscope was giving an intermittent image.A backup glidescope video monitor (gvm) was obtained but the image intermittently disappeared and had a very dark display.The procedure was completed using another glidescope system which was made available in an unspecified amount of time.No harm to the patient was reported.
 
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The reported glidescope core 15-inch monitor was returned to verathon for evaluation.A verathon technical service representative evaluated the returned monitor but was unable to confirm the reported intermittent loss of image.When connecting the customer's monitor to known, good, test verathon equipment, no intermittent loss of image was identified when manipulating the cables.The monitor was kept on for one hour, captured 22 minutes of video, and no intermittent loss of image or any fault was found.The monitor passed verathon's device functionality testing and visual inspection.Upon completion of the evaluation, the customer was informed about verathon's device evaluation findings.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key16787338
Report Number9615393-2023-00078
Device Sequence Number12207670
Product Code CCW
UDI-Device Identifier00879123006639
UDI-Public(01)00879123006639(11)200505
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown